The Annals of Mathematical Statistics

Admissibility and Bayes Estimation in Sampling Finite Populations. I

V. P. Godambe and V. M. Joshi

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 6 (1965), 1707-1722.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699799

Digital Object Identifier
doi:10.1214/aoms/1177699799

Mathematical Reviews number (MathSciNet)
MR185723

Zentralblatt MATH identifier
0138.13304

JSTOR
links.jstor.org

Citation

Godambe, V. P.; Joshi, V. M. Admissibility and Bayes Estimation in Sampling Finite Populations. I. Ann. Math. Statist. 36 (1965), no. 6, 1707--1722. doi:10.1214/aoms/1177699799. https://projecteuclid.org/euclid.aoms/1177699799


Export citation